# SDR 98ZZZX733

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Damaged
- Location: T/R Drive
- Part time: 279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING HELICOPTER PER AD 97-22-15 FOUND ONE T/R DRIVE DISK BOLT LOOSE AND DISK PACK BEYOND DAMAGE LIMIT.  REPLACED DAMAGED PARTS.
